# SDR VNAA0604006

- Difficulty date: April 15, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 5,106 hours, 5,058 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2396
- Condition: Failed
- Location: Te Flaps
- Part time: 5,106 hours, 5,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED IN CRUISE WITH FLAPS AT 0 DEGREES.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED & REPLACED THE LT BRAKE AND POSITION SENSOR UNIT.  THE FLAP ELECTRONIC CONTROL UNIT WAS SWAPPED WITH A SERVICEABLE UNIT.  BOTH BPSUS WERE RERIGGED.  ALL OPERATIONAL CHECKS WERE GOOD.  A FUNCTIONAL CHECK FLIGHT WAS PERFORMED AND ALL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
